MathSciNet Relay Station
MathSciNet bibliographic data
MR2020039 (2004k:49087) 49N60 (49J30 49J45 49K10)
Cellina, Arrigo The classical problem of the calculus of variations in the autonomous case: relaxation and Lipschitzianity of solutions. Trans. Amer. Math. Soc. 356 (2004), no. 1, 415–426 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement